Bernoulli

  • Bernoulli
  • Volume 15, Number 3 (2009), 922-924.

A note on the Lindeberg condition for convergence to stable laws in Mallows distance

Euro G. Barbosa and Chang C.Y. Dorea

Full-text: Open access

Abstract

We correct a condition in a result of Johnson and Samworth (Bernoulli 11 (2005) 829–845) concerning convergence to stable laws in Mallows distance. We also give an improved version of this result, setting it in the more familiar context of a Lindeberg-like condition.

Article information

Source
Bernoulli, Volume 15, Number 3 (2009), 922-924.

Dates
First available in Project Euclid: 28 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.bj/1251463287

Digital Object Identifier
doi:10.3150/08-BEJ177

Mathematical Reviews number (MathSciNet)
MR2560259

Zentralblatt MATH identifier
1204.60004

Keywords
Lindeberg condition Mallows distance stable laws

Citation

Barbosa, Euro G.; Dorea, Chang C.Y. A note on the Lindeberg condition for convergence to stable laws in Mallows distance. Bernoulli 15 (2009), no. 3, 922--924. doi:10.3150/08-BEJ177. https://projecteuclid.org/euclid.bj/1251463287


Export citation

References

  • [1] Johnson, O. and Samworth, R. (2005). Central limit theorem and convergence to stable laws in Mallows distance. Bernoulli 11 829–845.
  • [2] Samorodnitsky, G. and Taqqu, M.S. (1994). Stable Non-Gaussian Random Processes. Boca Raton, FL: Chapman & Hall.